# SDR AALA201912269015

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 52,223 hours, 31,590 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ILS AND LOC INOP, FAILED TO DISPLAY AND ARM, ALSO UNABLE TO FLY RNAV, A/C STARTED UNCOMMANDED TURN AWAY FROM INBND COURSE. MAINTENANCE ACCOMPLISHED IRS RESET AND TEST, ALL CHECKED NORMAL, NO FAULTS FOUND IAW AMM 34-10-00, 22-70-00.
